DOI QR코드

DOI QR Code

THE NONEXISTENCE OF CONFORMAL DEFORMATIONS ON SPACE-TIMES (II)

  • Jung, Yoon-Tae (Department of Mathematics, Chosun University)
  • Received : 2011.03.04
  • Accepted : 2011.03.11
  • Published : 2011.03.25

Abstract

In this paper, when N is a compact Riemannian manifold, we discuss the nonexistence of conformal deformations on space-times $M = (a,\infty){\times}_fN$ with prescribed scalar curvature functions.

Keywords

warped product;scalar curvature;conformal deformation

References

  1. P. Aviles and R. McOwen, Conformal deformation to constant negative scalar curvature on noncompact Riemannian manifolds, Diff. Geom. 27(1988), 225-239. https://doi.org/10.4310/jdg/1214441781
  2. J.K. Beem, P.E. Ehrlich and Th.G. Powell, Warped product manifolds in relativity, Selected Studies (Th.M. Rassias, G.M. Rassias, eds.), North-Holland, 1982, 41-56.
  3. Y.T. Jung and S.C. Lee, The nonexistence of conformal deformations on space-times, Honam Math. J. 32(2010), 85-89. https://doi.org/10.5831/HMJ.2010.32.1.085
  4. J.L. Kazdan and F.W. Warner, Scalar curvature and conformal deformation of Riemannian structure, J.Diff.Geo. 10(1975), 113-134. https://doi.org/10.4310/jdg/1214432678
  5. J.L. Kazdan and F.W. Warner, Existence and conformal deformation of metrics with prescribed Guassian and scalar curvature, Ann. of Math. 101(1975), 317-331. https://doi.org/10.2307/1970993
  6. M.C.Leung, Conformal scalar curvature equations on complete manifolds, Comm. in P.D.E. 20 (1995), 367-417 https://doi.org/10.1080/03605309508821100
  7. M.C. Leung, Conformal deformation of warped products and scalar curvature functions on open manifolds, preprint.
  8. M.C.Leung, Uniqueness of Positive Solutions of the Equation $\Delta_{g0}\;+\;c_nu\;=\;c_nu^{\frac{n+2}{n-2}}$ and Applications to Conformal Transformations, preprint.
  9. D.S. Mitrinovic, Analytic inequalities, Springer-Verlag, New York Heidelberge Berlin, 1970
  10. A. Ratto, M. Rigoli and G. Setti, On the Omori-Yau maximum principle and its applications to differential equations and geometry, J. Functional Analysis 134(1995), 486-510. https://doi.org/10.1006/jfan.1995.1154

Cited by

  1. The Nonexistence of Conformal Deformations on Riemannian Warped Product Manifolds vol.5, pp.1, 2012, https://doi.org/10.13160/ricns.2012.5.1.042